Repositorio de producción científica de la Universidad de Sevilla

The stability of attractors for non-autonomous perturbations of gradient-like systems

 

Advanced Search
 
Opened Access The stability of attractors for non-autonomous perturbations of gradient-like systems
Cites

Show item statistics
Icon
Export to
Author: Langa Rosado, José Antonio
Robinson, James C.
Suárez Fernández, Antonio
Vidal López, Alejandro
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2007-03-15
Published in: Journal of Differential Equations, 234 (2), 607-625.
Document type: Article
Abstract: We study the stability of attractors under non-autonomous perturbations that are uniformly small in time. While in general the pullback attractors for the nonautonomous problems converge towards the autonomous attractor only in the Hausdorff semi-di...
[See more]
Cite: Langa Rosado, J.A., Robinson, J.C., Suárez Fernández, A. y Vidal López, A. (2007). The stability of attractors for non-autonomous perturbations of gradient-like systems. Journal of Differential Equations, 234 (2), 607-625.
Size: 233.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/46955

DOI: 10.1016/j.jde.2006.11.016

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)